(888) 687-4334
Menu

Advil Multi-Symptom Cold & Flu Medicine (20 Count) Coated Tablet, 200mg Ibprofuen

RDC10772937

$ 11.95 $ 12.59

The power of Advil is now tackling all of your tough cold and flu symptoms in in one tablet dose! Containing 200MG of ibuprofen, this product is the only multi-symptom cold relief that is combined with the #1 selling pain reliever, Advil. 

Containing a unique triple ingredient that provides relief of symptoms from both the cold and flu, along with a powerful pain reliever, Advil Multi-Symptom Cold & Flu is sure to provide you with fast acting relief!

Made in the USA

Instructions:

  • Do not take more than directed
  • Designed for Adults & Children ages 12 years & older
  • Take 1 tablet every 4 hours while symptoms persist
  • Do not take more than 6 tablets in any 24 hour period, unless instructed by a doctor
  • Do not give to children under age 12
  • Read all warnings and directions before use
  • Read and keep carton for complete warnings and information 
  • When using this product, take with food or milk if stomach upset occurs
  • The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
  • Avoid alcoholic drinks
  • Be careful when driving a motor vehicle or operating machinery
  • Drowsiness may occur
  • May cause excitability, especially in children   

Warnings:

Do not use if plastic blister or foil barrier is broken.

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in those allergic to aspirin. Symptoms may include:

  • Hives
  • Facial Swelling
  • Asthma, or wheezing
  • Shock
  • Skin reddening
  • Rash
  • Blisters

Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The risk is higher if you:

  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning or steroid drug
  • Take other medication containing prescription or nonprescription NSAIDS (aspirin, ibuprofen, naproxen, etc.)
  • Have 3 or more alcoholic drinks every day while consuming this product
  • Take more or for a longer time than directed

Do Not Use:

  • In children under 12 years old, as this product contains too much medication for children under this age
  • If you've had an allergic reaction to any other pain reliever or fever reducer
  • Right before or after heart surgery
  • If you are taking a prescription MAOI, or for 2 weeks after stopping the MAOI drug. If you are unsure if your prescription contains an MAOI, as a doctor or pharmacist before taking this product

Ask a Doctor or Pharmacist Before Use:

  • If you have a breathing problem, such as emphysema or COPD
  • If the stomach bleeding warning applies to you
  • If you have problems or serious side effects from taking pain relievers or fever reducers
  • If you have a history of stomach problems, such as heartburn
  • If you have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, glaucoma, or have trouble urinating
    • If you a taking a diuretic
    • If you are under a doctor's care for any serious condition
    • If you are taking sedatives or tranquilizers, as they may increase drowsiness
    • If you are taking any other product containing phenylephrine, chlorpheniramine or any other nasal decongestant or antihistamine
    • If you are taking aspirin for a heart attack or stroke, as ibuprofen may decrease this benefit of aspirin
    • If you are taking any other drug  
    Stop Use and Ask a Doctor If:
    • You experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, or have stomach pain that does not get better.
    • Pain gets worse or lasts more than 7 days.
    • Fever gets worse or lasts more than 3 days.
    • Nasal congestion lasts for more than 7 days.
    • Redness or swelling is present in the painful area.
    • Nervousness, dizziness, or sleeplessness occurs.
    • Symptoms continue or become worse.
    • Any new symptoms appear
    If pregnant or breastfeeding, ask you doctor before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless directed to do so by a doctor, as ibuprofen may cause problems in the unborn child, or complications during delivery. Keep out of reach of children. In case of overdose, get medical attention or contact a Poison Control Center immediately.

    Advil Multi-Symptom Cold & Flu Medicine (20 Count) Coated Tablet, 200mg Ibprofuen Tags

    Advil | Advil Multisymptom Cold and Flu | All Day Pain Reliever | Body Aches | Body Pain | Cold | cold & flu | Cold & Flu Medicine | Cold and Cough | cold and flu | Cold and Flu Medicine | cold and flu relief | Cold and Flu Reliever | cold and flu season | Cold Cough | Cold Medication | Cold Medicine | Cold Remedy Medicine | Cold Symptom | Cold Symptoms | Cold Therapy | Cold Therapy Pain Relief | Common Cold | cough and cold relief | Daytime Cold Medicine | Extra Strength Pain Relief | Flu | Flu Medication | Flu Medicine | flu prevention | flu protection | ibuprofen | Ibuprofen Tablets | influenza | Influenza A & B | Multi Symptom | Nighttime cold medicine | NSAID | Oral pain Relief | Pain | Pain Management | Pain Relief | Pain Reliever | Pain Relievers | Runny Nose |

    You also Viewed

    Customer Reviews

    No reviews yet
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)

    Join our Mailing List

    Sign up to receive our weekly email and get 5% off your first purchase.